Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any side effect of`lomofen ?

hi i m suffering from looose motion from yesterday..i took lomofen 2tabs.. but after that i notice that my urine colour has been converted to yellow..is that any side effect of lomofen ?
Fri, 20 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
  User's Response
Hello, Welcome to Healthcaremagic!

Lomofen contains furazolidone: a medication used for diarrhoea due to bacterial infections, associated with gastroenteritis & food poisoning. This medication can cause brown/yellow urine; but urine may also darken due to dehydration in your case. Please also take plenty of ORS (oral rehydration solution). Wishing you best of health


Dr NAVEEN KANSAL, MD [PGI, Chd]
Skin Clinic, SCO 298, Sect. 20, Panchkula.
kansalnaveen@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My friend and i started smoking meth about a month ago. We smoked about half a gram each, once a week. I have what feels like cold sores in both sides of my nose and a few spots on my legs. My friend has been smoking it for longer but has no physical side effects. I woke up this morning from a big night on meth and my skin has a yellowish tinge to it. Can the meth side effects start this early even though i only started a month ago and only smoke it once a week?

doctor1 MD

What are the side effect of mirgi?

doctor1 MD

Is it harm our health or our penis when we masturbate daily? i m 20 and 165 cm.

Recent questions on Furazolidone

doctor1 MD

The past Tuesday, I had dental work. Doctor put me on IC clindamycin HGL Dosage was 150 mg. with a quantity of 4 , taking them all at once.The next day I felt sick with nausea , loos stools and vomited. What I want to know how long this will take...

doctor1 MD

I have an issue. I had H. Pylori for almost three years and during this period of time I took four rounds of treatment and last two of them was the HP Pack. I was not cured. Now it is causing problems feeling tired and not enjoying my food and...

doctor1 MD

Hello doctor, Please i am G6PD defficient and i have symptoms of Gonococcal Urethritis or NGU. Am really not sure because i suddenly saw a creamy discharge this morning on my underwear and noticed it in the restroom come out again this afternoon...

doctor1 MD

my 1 yr old daughter has loose motions, abdominal pain and throwing up for some times. She is exclusively breastfed. Her fecalysis test found bacteria +++ , moderate fat globules. Given erceflora, metochloprramide, furazolidone. more advice please. thanks

doctor1 MD

I have a six year old who has been complaining about a tummy ache on and off since Friday night. He had gone to the bathroom twice today and had green, loose (not liquid) bowel movement . We ve been giving him warm water and warm compress for his tummy and it seemed to offer relief. Should I take him to see his pediatrician tomorrow? Can I give him any medicine? He has no temperature and his symptoms is on and off.

doctor1 MD

My 3 year old daughter had rashes all over her body including face, head. Its been 2 1/2 months now. Her IgE Serum level is 77.10 KUA/L, Hb is 10.3 gms/dl, AEC is 1200/cumm and her stool test showed Cyst- Giardia Lamblia present. I have already given her deworming medicine Zental in April, May and July but some of the rashes are still there. Please suggest.